# SDR R61A201605010360

- Difficulty date: May 1, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 21,371 hours, 16,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Component: Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LEFT OTBD FLOOR SUPPORT AT FRAME 16 IS CORRODED.  MAINTENANCE R & R LT OTBD FLOOR SUPPORT AT FRAME 16 IAW SRM 51-43-03, 51-23-04.  PN 170-13633-001, SUPPORT.
